IronMagLabs


1AD or Mag 10 side effects?

Results 1 to 8 of 8
  1. #1
    wOrK iN pRoGrEsS
    iSlaNdEr bOy's Avatar


    Join Date
    Aug 2002
    Location
    sAn DiEgO
    Posts
    128
    Rep Points
    378977

    Question 1AD or Mag 10 side effects?






    I'm thinking about taking either one, but was worried about side effects (or is it affects?). Are there any? Some one from my gym once told me that androstene makes your nuts shrink. I have no idea if that is true or not, but I don't want to take something that will make me big in some places and small in other places. Also, if I do decide to take a pro hormone, which one is better and for how long?

  2. #2
    Another Arnold wannabe
    ELITE MEMBER


    Join Date
    Jul 2002
    Location
    Ouagadugu
    Posts
    272
    Rep Points
    165493

    There's been a lot posted about these products on this board.. try this thread. It should answer a few of your questions.

    http://www.ironmagazineforums.com/sh...&threadid=9430

  3. #3
    Registered User


    Join Date
    Nov 2002
    Location
    MI
    Posts
    13
    Rep Points
    11

    There is always a relative amount of risk in taking any prohormone porduct; !-AD is highly androgenic, and thus poses some risk for side effects such as hair loss, oily skin, and acne. I've also heard many reports of lethargy induced by the 1-test and 1AD products (a condition which, for some, can be mended by stacking it with 4AD).

  4. #4
    Junior Member


    Join Date
    Jul 2002
    Location
    MA
    Posts
    82
    Rep Points
    10

    My hair started falling out a lot after one cycle of 1-test

  5. #5
    Junior Member


    Join Date
    Jul 2002
    Location
    MA
    Posts
    82
    Rep Points
    10

    but i will keep on doing it

  6. #6
    Capricorn
    Max. Q's Avatar


    Join Date
    Aug 2002
    Location
    California, USA
    Posts
    630
    Rep Points
    777471

    My friends experience with 1AD, his sides were: "Shrinkage and a weird pressure pain on left nut", "Not really hairloss, but noticed the hair didn't grow as fast and felt like the hair strands were thinner".

    http://www.ironmagazine.com/modules....article&sid=32
    MAX. Q
    by Howard Balzer

    "Roughly one minute after the space shuttle launches, it must withstand a condition of extreme force known as Max Q. Mission success demands that all systems perform at the highest level.

    In life, Max Q demands the same commitment to success. It requires choosing greatness, personally as well as professionally. It depends on balance, passion and courage and the wisdom gained from adversity. It is an outcome as well as an attitude."

  7. #7
    Junior Member


    Join Date
    Jul 2002
    Location
    MA
    Posts
    82
    Rep Points
    10

    i didnt experince anything like shrinkage, but my hair is falling

  8. #8
    Registered User
    Zoile's Avatar


    Join Date
    Oct 2002
    Location
    Canada
    Posts
    39
    Rep Points
    10






    Got none of those and i did a 6 week cycle of 1-AD.

Similar Threads

  1. EAS CLA side effects
    By sicko in forum Supplements
    Replies: 10
    Last Post: 07-07-2011, 02:13 PM
  2. Need help bad side effects
    By Bdue in forum Anabolic Zone
    Replies: 1
    Last Post: 06-25-2008, 09:59 AM
  3. Did you get any side effects?
    By Martinogdenbsx in forum Anabolic Zone
    Replies: 7
    Last Post: 07-16-2006, 02:02 AM
  4. Creatine - effects/side effects/how to take it?
    By Unsivilized in forum Supplements
    Replies: 3
    Last Post: 03-16-2005, 03:27 PM
  5. 1-ad Side Effects?
    By buffed in forum Supplements
    Replies: 9
    Last Post: 07-29-2003, 09:35 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->